Repdigits in the base $b$ as sums of four balancing numbers
Mathematica Bohemica, Tome 146 (2021) no. 1, pp. 55-68
Cet article a éte moissonné depuis la source Czech Digital Mathematics Library
The sequence of balancing numbers $(B_{n})$ is defined by the recurrence relation $B_{n}=6B_{n-1}-B_{n-2}$ for $n\geq 2$ with initial conditions $B_{0}=0$ and $B_{1}=1.$ $B_{n}$ is called the $n$th balancing number. In this paper, we find all repdigits in the base $b,$ which are sums of four balancing numbers. As a result of our theorem, we state that if $B_{n}$ is repdigit in the base $b$ and has at least two digits, then $(n,b)=(2,5),(3,6) $. Namely, $B_{2}=6=(11)_{5}$ and $B_{3}=35=(55)_{6}.$
The sequence of balancing numbers $(B_{n})$ is defined by the recurrence relation $B_{n}=6B_{n-1}-B_{n-2}$ for $n\geq 2$ with initial conditions $B_{0}=0$ and $B_{1}=1.$ $B_{n}$ is called the $n$th balancing number. In this paper, we find all repdigits in the base $b,$ which are sums of four balancing numbers. As a result of our theorem, we state that if $B_{n}$ is repdigit in the base $b$ and has at least two digits, then $(n,b)=(2,5),(3,6) $. Namely, $B_{2}=6=(11)_{5}$ and $B_{3}=35=(55)_{6}.$
DOI :
10.21136/MB.2020.0077-19
Classification :
11B39, 11D61, 11J86
Keywords: balancing number; repdigit; Diophantine equations; linear form in logarithms
Keywords: balancing number; repdigit; Diophantine equations; linear form in logarithms
@article{10_21136_MB_2020_0077_19,
author = {Keskin, Refik and Erduvan, Fatih},
title = {Repdigits in the base $b$ as sums of four balancing numbers},
journal = {Mathematica Bohemica},
pages = {55--68},
year = {2021},
volume = {146},
number = {1},
doi = {10.21136/MB.2020.0077-19},
mrnumber = {4227311},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.21136/MB.2020.0077-19/}
}
TY - JOUR AU - Keskin, Refik AU - Erduvan, Fatih TI - Repdigits in the base $b$ as sums of four balancing numbers JO - Mathematica Bohemica PY - 2021 SP - 55 EP - 68 VL - 146 IS - 1 UR - http://geodesic.mathdoc.fr/articles/10.21136/MB.2020.0077-19/ DO - 10.21136/MB.2020.0077-19 LA - en ID - 10_21136_MB_2020_0077_19 ER -
Keskin, Refik; Erduvan, Fatih. Repdigits in the base $b$ as sums of four balancing numbers. Mathematica Bohemica, Tome 146 (2021) no. 1, pp. 55-68. doi: 10.21136/MB.2020.0077-19
Cité par Sources :